# SDR SWAA2023020788666

- Difficulty date: January 5, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 59,684 hours, 35,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AT FWD WET AREA BS294 - BS312 LBL12.<[01] REMOVED CORROSION ON FLOOR SUPPORT AT FWD WET AREA BS294 TO BS312 LBL REWORKED AREA : L= 3' W= 1.5' MATERIAL LOST MORE THAN 50% FOUND TO BE OUT LIMIT; PART WILL BE REPAIR BY REPLACEMENT IAW 51-10-02-0G-0;[02] REMOVED FLOOR SUPPORT AT FWD WET AREA BS294 TO BS312 LBL 12 IAW SRM 51-40-02-0G-0;[03] VERIFIED CORRECTIVE ACTIONS #1 AND #2;[04] MEASUREMENT TABLE VERIFIED;[05] PARTIAL STEPS 1-2;[06] LOCATED AND DRILLED NEW INTERCOSTAL AT FWD WET AREA BS 294 TO BS 312 LBL 12 WL 208.1; IAW SRM 51-40-05-0G-0 AND DWG 141A5600. OK TO INSTALL;[07] OK TO INSTALL;[08] INSPECTED ACTION 6;[09] INSTALLED NEW INTERCOSTAL AT FWD WET AREA BS 294 TO BS 312 LBL 12 WL 208.1; IAW SRM 51-40-02-0G-0 AND DWG 141A5600.;[10] VERIFIED STEP 9.;[11] VERIFY STEPS 1-2 CARD IS COMPLETED;[12] VERIFIED STEPS 1 AND 2 ARE COMPLETE.;[13] WORKSCOPE IS COMPLETE.
